Boots Pharmaceuticals Paracetamol 6+ Years Strawberry Flavour Oral Suspension - 80ml

£2.65
80 ML | £3.31 per 100ML
7786484

Effective relief from pain & fever
See details below, always read the label
Suitable for:
Adults and children of 6 years and over.
Active Ingredients: Each 5ml of oral suspension contains Paracetamol 250 mg

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

Boots Pharmaceuticals Paracetamol 6 Years Plus 250 mg/5 ml Oral Solution Strawberry Flavour Oral Suspension.

With dosing syringe, colour and sugar free.

What this medicine is for
This medicine contains Paracetamol which acts to relieve mild to moderate pain including toothache, headache, earache, sore throat and other pains. It can also be used to relieve the symptoms of colds and flu and to reduce fever.

Suitable for

Adults and Children over 6 years.

 

Age Restriction
You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet before use.

Check the cap seal is not broken before first use. If it is, do not give the medicine.

Do not give anything else containing paracetamol while giving this medicine.

Check the information below to see how much medicine to give to your child. Never give more medicine than shown in the information.

It is important to shake the bottle for at least 10 seconds before use.

Always use the syringe supplied with the pack. The syringe can be used to measure 2.5ml or 5ml by drawing the liquid to the correct mark on the syringe.

Give this medicine to your child to swallow.

Dosage:

  • 6 years up to 8 years - 5ml up to 4 times in any 24 hours. Leave at least 4 hours between doses.

  • 8 years up to 10 years - 7.5ml up to 4 times in any 24 hours. Leave at least 4 hours between doses.

  • 10 years up to 12 years - 10ml up to 4 times in any 24 hours. Leave at least 4 hours between doses.

  • 12 years up to 16 years - 10ml to 15ml up to 4 times in any 24 hours. Leave at least 4 hours between doses.

  • Adults and children of 16 and over - 10ml to 20ml up to 4 times in any 24 hours. Leave at least 4 hours between doses.

Do not give more than 4 times in any 24 hours.


Directions for using the syringe:

  • Shake the bottle for at least 10 seconds before use.

  • Push the syringe firmly into the plug (hole) in the neck of the bottle.

  • To fill the syringe, turn the bottle upside down. Whilst holding the syringe in place, gently pull the plunger down drawing the medicine to the correct mark (2.5ml or 5ml) on the syringe.

  • Turn the bottle the right way up, and then gently twist the syringe to remove from the bottle plug.

  • Place the end of the syringe into the child's mouth, normally to the side of the mouth between the gums and cheek. Press the plunger down to slowly and gently release the medicine.

  • If the information advises you to give more then 5ml of the medicine, repeat steps 2 to 5 to give your child the correct amount of medicine.

Hazards and Cautions

Before you give this medicine

Do not give anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if your child takes too much of this medicine, even if they seem well.


Do not give:

  • if your child is under 6 years.
  • more medicine than the label tells you to.
  • to children under 6 years.
  • this medicine to your child for more than 3 days, unless your doctor or pharmacist tells you to.


Talk to your pharmacist or doctor:

  • If your child has severe liver or kidney problems
  • If your child takes any other medicines.


If your child does not get better, talk to their doctor.


Storage

  • Do not store above 25°C. Store in the original package.
  • Keep the lid tightly closed.
  • After use replace the cap on the top of the bottle tightly.
  • Store all medicines out of the sight and reach of children.
  • Wash the syringe in warm water and allow to dry.
  • Use by the date on the end flap of the carton.


Keep all medicines out of the sight and reach of all children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol 250 mg.

Ingredients

Active Ingredients: Each 5ml of oral suspension contains Paracetamol 250 mg.

Also contains: Purified water, Sorbitol (E420), Glycerol (E422), Microcrystalline cellulose, Carmelose sodium, Methyl hydroxybenzoate (E218), Acesulfame potassium, Hyetellose, Strawberry flavour and cream flavour.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.